Alert archive / Florida / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 112, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jul 9, 2009, 6:21 PM EDT for Palm Beach County, Florida. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2009, 6:21 PM EDT (22:21 UTC)
- Expired
- Jul 9, 2009, 7:13 PM EDT
- In force
- 52 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 135 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 10.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1583 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1022 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 092221
SVRMFL
FLC099-092345-
/O.NEW.KMFL.SV.W.0112.090709T2221Z-090709T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
621 PM EDT THU JUL 9 2009
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN PALM BEACH COUNTY IN SOUTH FLORIDA.
* UNTIL 745 PM EDT
* AT 619 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF LION
COUNTRY SAFARI TO 10 MILES SOUTH OF LAKE WORTH...AND MOVING
NORTHEAST AT 15 MPH.
* THE LINE OF STORMS WILL AFFECT...
LION COUNTRY SAFARI...
WELLINGTON...
GREENACRES CITY...
LAKE WORTH...
GOLDEN LAKES...
HAVERHILL...
AND SURROUNDING COMMUNITIES.
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID
USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
LAT...LON 2660 8003 2652 8039 2667 8050 2696 8033
2696 8015 2698 8014 2698 8007 2690 8004
2684 8004 2682 8002 2678 8002 2678 8005
2675 8002
TIME...MOT...LOC 2221Z 216DEG 14KT 2667 8043 2648 8012
$$
TINGLER2 follow-up statements
786
WWUS52 KMFL 092259
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
659 PM EDT THU JUL 9 2009
FLC099-092345-
/O.CON.KMFL.SV.W.0112.000000T0000Z-090709T2345Z/
PALM BEACH FL-
659 PM EDT THU JUL 9 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHEASTERN PALM BEACH COUNTY...
AT 658 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CALOOSA TO SOUTH PALM BEACH...
MOVING NORTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORMS WILL BE NEAR...
WEST PALM BEACH...
MANGONIA PARK...
FAU NORTH CAMPUS...
JUPITER FARMS...
JUNO BEACH...
JUPITER...
AND SURROUNDING COMMUNITIES.
LAT...LON 2660 8003 2658 8011 2686 8039 2696 8033
2696 8015 2698 8014 2698 8007 2690 8004
2684 8004 2682 8002 2678 8002 2678 8005
2675 8002
TIME...MOT...LOC 2300Z 218DEG 21KT 2692 8031 2667 8001
$$
TINGLER102
WWUS52 KMFL 092313
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
713 PM EDT THU JUL 9 2009
FLC099-092322-
/O.CAN.KMFL.SV.W.0112.000000T0000Z-090709T2345Z/
PALM BEACH FL-
713 PM EDT THU JUL 9 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PALM BEACH COUNTY
IS CANCELLED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS
WEAKENED. THUS THE THUNDERSTORM WARNING HAS BEEN CANCELLED.
THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 TO 50 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL
POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE
LATEST UPDATES.
LAT...LON 2660 8003 2658 8011 2686 8039 2696 8033
2696 8015 2698 8014 2698 8007 2690 8004
2684 8004 2682 8002 2678 8002 2678 8005
2675 8002
TIME...MOT...LOC 2312Z 221DEG 25KT 2699 8023 2675 7993
$$
TINGLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 5:46 PM EDT, 35 minutes earlier.
Area forecast discussion, Jul 9, 5:46 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 546 PM EDT THU JUL 9 2009 .UPDATE...THUNDERSTORMS HAVE CONSOLIDATED NOW OVER SOUTHERN PALM BEACH COUNTY INTO A LARGE PORTION OF BROWARD COUNTY. AN INTENSE AREA OF STORMS LIES ACROSS THE BROWARD-PALM BEACH COUNTY LINE. WILL HAVE TO WATCH THIS FOR MOVEMENT INTO THE METROPOLITAN AREAS OF FAR SE PALM BEACH COUNTY AND FAR NORTHEASTERN BROWARD COUNTY FOR POSSIBLE HIGH RAIN TOTALS EARLY THIS EVENING. HAVE UPDATED THE FCST TO REFLECT TRENDS. /DG && .PREV DISCUSSION... /ISSUED 215 PM EDT THU JUL 9 2009/ DISCUSSION... LATEST WATER VAPOR IMAGERY AND RUC ANALYSIS SHOWS A LOW-MID LEVEL RIDGE AXIS EXTENDING WESTWARD FROM THE CENTRAL ATLANTIC ACROSS THE SOUTHERN TIP OF THE FL PENINSULA...WITH TROUGHING OVER THE SOUTHEASTERN CONUS AND NERN GULF OF MEXICO. AT THE UPPER LEVELS...THE REGION REMAINS ON THE SERN FLANK OF EASTERN CONUS TROUGHING WITH A SLOWLY WESTWARD ADVANCING UPPER LOW NEAR EASTERN CUBA. SUBSIDENCE AND MID-LEVEL DRY AIR ON THE 12Z MIAMI SOUNDING APPEARS TO BE WINNING THE BATTLE WITH THE SEA BREEZES ACROSS MUCH OF THE AREA EXCEPT FOR THE LAKE OKEECHOBEE REGION. INDEED...SAHARAN AIR LAYER ANALYSIS SHOWS A LARGE REGION OF SAHARAN DUST COMING ACROSS THE AREA...AND THE SKY IS VERY HAZY OUTSIDE THE OFFICE HERE IN WESTERN MIAMI AS A RESULT. HAVE TRIMMED BACK POPS FOR THE REST OF THE AFTERNOON AS A RESULT OF THE STABILITY. MODELS ARE SHOWING A BREAK IN THE LOW/MID LEVEL RIDGING TONIGHT AND TOMORROW AS A PIECE OF THE TROUGH OVER THE NERN GULF/NCNTRL FL PENINSULA BREAKS OFF AND MOVES SW INTO THE GULF AS AN INVERTED TROUGH ON FRIDAY. OVERALL...THERE APPEARS TO BE LITTLE RESULTANT CHANGE IN THE SYNOPTIC PATTERN AND CONVECTION WILL BE DRIVEN BY SEA BREEZES AND STEERED BY THE SWRLY FLOW IN THE MID/UPPER LEVELS. MODELS REALLY ARE NOT HINTING AT MUCH IMPACT FROM THE UPPER LOW TO THE SE TOMORROW...HOWEVER THERE IS CLEARLY STILL A VERY LARGE STABLE LAYER OF SAHARAN DUST COMING ACROSS THE CWA...AND A SIGNIFICANT AMOUNT OF MID LEVEL DRY AIR ROTATING WEST TOWARDS US ON THE NW FRINGE OF THE UPPER LOW. THIS LEADS ME TO BELIEVE THAT MAVMOS POPS ARE TOO HIGH TOMORROW...AND WILL FCST POPS CLOSER TO THE MET. THE CAVEAT HOWEVER IS THE MID LEVELS COOL TO -10C OR SO...SO IT IS SOMEWHAT UNCERTAIN AS TO HOW EXACTLY THESE COMPETING FACTORS WILL BALANCE OUT. FOR SATURDAY AND SUNDAY...MODEL GUIDANCE SHOWS THE DEEP-LAYER RIDGE AXIS WILL SHIFT JUST NORTH OF THE AREA LEAVING SOUTH FL IN A DEEP ERLY FLOW. THIS WILL SHIFT THE FOCUS OF STORM CHANCES TO THE WESTERN INTERIOR AND GULF COAST...AND THINGS COULD BE ENHANCED THERE EVEN MORE IF A GULF COAST SEA BREEZE DEVELOPS. A MOISTURE SURGE AROUND THE BACK SIDE OF THE AFOREMENTIONED ERN CUBA UPPER LOW COULD ALSO MOVE ACROSS THE AREA ON SUNDAY AS ADVERTISED BY THE GFS...AND THIS COULD INCREASE STORM COVERAGE SOME AS WELL. THE RIDGE AXIS SHOULD REMAIN JUST NORTH OF THE REGION THROUGH THE MIDDLE OF NEXT WEEK...SO SIMILAR CONDITIONS CAN BE EXPECTED WITH LOWEST STORM CHANCES EAST AND HIGHEST WEST. LIGHT ONSHORE FLOW WILL ALSO KEEP NIGHTTIME READINGS WARMEST EAST...AND COULD LEAD TO THE CHANCE FOR A SHOWER OR STORM EVEN AT NIGHT ACROSS THE EASTERN METRO AREAS THIS PERIOD. MARINE... GENERALLY TRANQUIL MARINE CONDITIONS SHOULD EXIST THROUGH THE WEEKEND...WITH LIGHT SOUTH/SOUTHWEST WINDS AT LESS THAN 10 KTS BECOMING ESE AT 10KTS SAT/SUN. SEAS SHOULD REMAIN 4 FT OR LESS. FIRE WEATHER... NO CONCERNS THIS PERIOD. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 76 90 75 89 / 30 40 30 30 FORT LAUDERDALE 79 91 79 90 / 30 30 20 30 MIAMI 79 91 78 90 / 30 30 20 30 NAPLES 79 91 76 92 / 20 30 20 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. &&
Hazardous weather outlook, Jul 9, 2:13 PM EDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 213 PM EDT THU JUL 9 2009 FLZ063-066>075-168-172>174-100100- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 213 PM EDT THU JUL 9 2009 ...A FEW STRONG STORMS POSSIBLE INTERIOR AND NORTHEAST AREAS THIS AFTERNOON... ...SCATTERED STORMS ALL SOUTH FLORIDA THIS AFTERNOON... ...HEAT INDICES NEAR 105 INTERIOR AREAS THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED OVER SOUTH FLORIDA THIS AFTERNOON. A FEW STORMS COULD BECOME STRONG OVER LAKE OKEECHOBEE AREA AND THE NORTHEAST METRO AREAS THIS AFTERNOON. THE PRIMARY IMPACTS WITH THE STRONGEST STORMS WILL GUSTY WINDS, SMALL HAIL, FREQUENT LIGHTNING STRIKES, AND LOCALLY HEAVY RAINFALL. IF YOU SEE LIGHTNING OR HEAR THUNDER, MOVE INSIDE UNTIL THE STORMS HAVE PASSED BY. WIND: THE STRONGEST STORMS TODAY WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 60 MPH MAINLY OVER THE INTERIOR AND NORTHEAST COAST METRO AREAS. HAIL: THE MID TO UPPER ATMOSPHERE HAS COOL THIS MORNING WHICH WILL ALLOW FOR THE STRONGEST STORMS TO PRODUCE HAIL UP TO DIME SIZE MAINLY OVER THE INTERIOR AND NORTHEAST COAST METRO AREAS. TEMPERATURES: HIGHS WILL REMAIN IN THE MID 90S OVER THE INTERIOR AREAS THIS AFTERNOON ALONG WITH HIGH HUMIDITIES. THIS WILL ALLOW FOR THE HEAT INDICES TO BE AROUND 105 THIS AFTERNOON OVER THE INTERIOR AREAS OF SOUTH FLORIDA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
In the hours before
Special weather statement, Jul 9, 4:38 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 438 PM EDT THU JUL 9 2009 FLZ071-072-092115- INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL- 438 PM EDT THU JUL 9 2009 ...STRONG THUNDERSTORM MOVING ACROSS RURAL CENTRAL BROWARD COUNTY... AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT A THUNDERSTORM WAS RAPIDLY DEVELOPING 7 MILES SOUTH OF INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...MOVING NORTHEAST AT 10 MPH. THIS STORM WILL AFFECT... INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 55 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. LAT...LON 2624 8048 2604 8043 2598 8066 2609 8073 TIME...MOT...LOC 2038Z 242DEG 9KT 2605 8063 DG
Local storm report, Jul 9, 4:42 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
442 PM EDT THU JUL 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL JUPITER 26.93N 80.10W
07/09/2009 E1.00 INCH PALM BEACH FL PUBLIC
&&
GREGORIALocal storm report, Jul 9, 5:22 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
522 PM EDT THU JUL 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM TSTM WND GST WESTON 26.11N 80.39W
07/09/2009 M55 MPH BROWARD FL MESONET
MESONET AT CYPRESS BAY HIGH SCHOOL IN WESTON RECORDED A
55 MPH WIND GUST.
&&
GREGORIASpecial weather statement, Jul 9, 5:37 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 537 PM EDT THU JUL 9 2009 FLZ067-071-092200- INLAND PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL- 537 PM EDT THU JUL 9 2009 ...STRONG THUNDERSTORMS MOVING ACROSS HIGHWAY 27... AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL TO 8 MILES NORTHWEST OF PARKLAND...MOVING NORTHEAST AT 15 MPH. THESE STORMS WILL AFFECT... HIGHWAY 27 NEAR THE BROWARD PALM BEACH COUNTY LINE... AND SURROUNDING AREAS. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2636 8074 2645 8037 2629 8035 2621 8071 TIME...MOT...LOC 2136Z 231DEG 15KT 2629 8067 2636 8036 TINGLER
Local storm report, Jul 9, 6:08 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
608 PM EDT THU JUL 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND GST DEERFIELD BEACH 26.31N 80.10W
07/09/2009 M53 MPH BROWARD FL MESONET
WIND GUST OF 53 MPH RECORDED AT DEERFIELD BEACH FIRE AND
RESCUE 66 - WATERTOWER
&&
GREGORIASpecial weather statement, Jul 9, 6:09 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 609 PM EDT THU JUL 9 2009 FLZ073-092245- INLAND MIAMI-DADE FL- 609 PM EDT THU JUL 9 2009 ...STRONG THUNDERSTORM MOVING ACROSS TAMIAMI TRAIL... AT 607 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES EAST OF FORTYMILE BEND...MOVING EAST AT 5 MPH. THIS STORM WILL AFFECT... TAMIAMI TRAIL BETWEEN 40 MILE BEND AND KROME AVE AND SURROUNDING AREAS. THE PRIMARY IMPACT WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2581 8062 2567 8070 2573 8081 2584 8076 TIME...MOT...LOC 2209Z 287DEG 3KT 2576 8073 TINGLER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 9:32 PM EDT | Special Weather Statement | MFL | Palm Beach | 28 min |
| Jul 9, 2:17 PM EDT | Special Weather Statement | MFL | Okeechobee | 43 min |
| Jul 9, 2:34 PM EDT | Special Marine Warning | MFL | 86 min | |
| Jul 9, 2:37 PM EDT | Special Weather Statement | MFL | Glades | 23 min |
| Jul 9, 2:54 PM EDT | Areal Flood Advisory | MFL | Glades | 99 min |
| Jul 9, 3:23 PM EDT | Special Marine Warning | MFL | 36 min | |
| Jul 9, 3:45 PM EDT | Special Weather Statement | MFL | Martin | 15 min |
| Jul 9, 3:53 PM EDT | Special Weather Statement | MFL | Broward | 22 min |
| Jul 9, 3:57 PM EDT | Special Weather Statement | MFL | Martin | 48 min |
| Jul 9, 4:08 PM EDT | Special Marine Warning | MFL | 67 min | |
| Jul 9, 4:08 PM EDT | Special Weather Statement | MFL | Monroe | 37 min |
| Jul 9, 4:13 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 44 min |
| Jul 9, 4:38 PM EDT | Special Weather Statement | MFL | Broward | 37 min |
| Jul 9, 4:49 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 41 min |
| Jul 9, 5:13 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 21 min |
| Jul 9, 5:28 PM EDT | Special Marine Warning | MFL | 92 min | |
| Jul 9, 5:37 PM EDT | Special Weather Statement | MFL | Broward | 23 min |
| Jul 9, 6:00 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 60 min |
| Jul 9, 6:04 PM EDT | Special Marine Warning | MFL | 116 min | |
| Jul 9, 6:09 PM EDT | Special Weather Statement | MFL | Miami-Dade | 36 min |
| Jul 9, 6:44 PM EDT | Special Marine Warning | MFL | 91 min | |
| Jul 9, 7:07 PM EDT | Special Weather Statement | MFL | Hendry | 23 min |
| Jul 9, 7:33 PM EDT | Special Weather Statement | MFL | Collier | 27 min |
| Jul 9, 7:59 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Hendry | 17 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.